×

zbMATH — the first resource for mathematics

Hajek-Sidak approach to the asymptotic distribution of multivariate rank order statistics. (English) Zbl 0254.62030

MSC:
62H10 Multivariate distribution of statistics
62G30 Order statistics; empirical distribution functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hájek, J, Some extensions of the Wald-wolfowitz-Noether theorem, Ann. math. statist., 32, 506-523, (1961) · Zbl 0107.13404
[2] Hájek, J; Šidák, Z, ()
[3] Mehra, K.L, Asymptotic normality under contiguity in a dependence case, Z. wahrscheinlichkeitstheorie und verw. gebiete, 12, 173-184, (1969) · Zbl 0169.50202
[4] Puri, M.L; Sen, P.K, A class of rank order tests for a general linear hypothesis, Ann. math. statist., 40, 1325-1343, (1969) · Zbl 0193.16902
[5] Rao, C.R, ()
[6] Sen, P.K, Asymptotic distribution of a class of multivariate rank order statistics, Calcutta statist. assoc. bull., 19, 23-31, (1970) · Zbl 0205.46402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.